MAUDE Adverse Event Report: BIOMET 3I NARROW RIGHT ANGLE SMALL HEX DRIVER TIP 24MM; DENTAL DRIVE

BIOMET 3I NARROW RIGHT ANGLE SMALL HEX DRIVER TIP 24MM; DENTAL DRIVE
Model Number RASH2N
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that during the surgical procedure the tip of the narrow right angle small hex driver broke.Procedure was completed with another implant.The doctor confirms that the patient did not suffer any impact with his health.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer h1: type of report, follow-up number h2: follow up type h3: device evaluated by manufacturer: change ¿no' to 'yes' h6: evaluation codes h10: additional narrative one narrow right angle small hex driver tip 24mm (rash2n) was returned for investigation.Visual evaluation of the as returned product identified some signs of use.No apparent signs of malfunction.Functional could be performed by using in-house compatible device and the driver functioned as intended.Patient conditions, tooth location and duration of placement are irrelevant to this investigation.Device history record (dhr) review was completed for the subject lot number 1227221.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review by lot number (1227221) was performed for similar events using keyword 'functional fracture' and no other similar complaint was identified.September post market trending was reviewed and there were no actionable events or corrective actions for the reported event (fracture) or product (rash2n).Therefore, based on the available information, device malfunction did not occur and the reported event was unconfirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
NARROW RIGHT ANGLE SMALL HEX DRIVER TIP 24MM
Common Device Name
DENTAL DRIVE
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12335439
Report Number0001038806-2021-01552
Device Sequence Number3001949
Product Code NDP
UDI-Device Identifier00844868015246
UDI-Public(01)00844868015246(17)240420(10)1227221
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2024
Device Model NumberRASH2N
Device Catalogue NumberRASH2N
Device Lot Number1227221
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer11/22/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown